NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

What does the Visual Infusion Phlebitis (VIP) score assess?

  1. AThe patient's eyesight before surgery
  2. BThe risk of an allergic reaction to IV drugs
  3. CThe speed of an infusion pump
  4. DThe cannula site for signs of phlebitis
2.护理学基础困难

A patient says they have no pain, but grimaces and holds their side whenever they move. What should the nurse do?

  1. ARecord "no pain" and take no further action
  2. BGive the strongest analgesic available straight away
  3. CTell the patient they are not being honest
  4. DExplore the difference gently and assess the pain further
3.感染控制与患者安全中等

A patient with a fever and a cough arrives in a crowded clinic waiting room. What should the nurse do?

  1. AGive the patient a mask and seat them apart from others
  2. BDo nothing until the patient is seen by the provider
  3. CGive everyone else in the waiting room a mask instead
  4. DAsk the patient to wait outside in the car park
4.感染控制与患者安全困难

A nursing student describes how they remove PPE (gown, gloves and a mask worn for splash protection) at the doorway before leaving a contact precautions room. Which statement shows a need for further teaching?

  1. A“I clean my hands as soon as all the PPE is off.”
  2. B“I take off my mask first, and then I take off my gloves.”
  3. C“I roll the gown inward as I take it off.”
  4. D“I remove my gloves without touching the outside with my bare hand.”
5.优先排序与委派中等

An arterial blood gas shows pH 7.28, PaCO₂ 40 mmHg (5.3 kPa) and HCO₃⁻ 16 mEq/L (mmol/L). How should the nurse interpret it?

  1. AMetabolic alkalosis
  2. BRespiratory acidosis
  3. CMetabolic acidosis
  4. DRespiratory alkalosis
6.优先排序与委派困难

A patient arrives one hour after the start of stroke symptoms. Which step must happen before a thrombolytic drug can be given?

  1. AA brain scan to rule out bleeding
  2. BA swallow test with a cup of water
  3. CA full lipid profile to check cholesterol
  4. DAn echocardiogram to look for clots
7.临床护理中等

What is one advantage of a direct oral anticoagulant (DOAC) such as apixaban compared with warfarin?

  1. AIt never interacts with other drugs
  2. BIt is safe in all patients with severe kidney failure
  3. CIt has no risk of bleeding
  4. DIt does not need routine INR monitoring
8.临床护理困难

Which nursing measure helps reduce raised intracranial pressure?

  1. ALying the patient flat with the neck flexed forward on two pillows
  2. BTilting the patient head-down
  3. CRaising the head of the bed to about 30° with the head kept midline
  4. DFrequent suctioning and encouraging strong coughing
9.实验室检查值与电解质中等

A nurse has a needlestick injury from a patient with unknown HIV status. Which test is usually done for the nurse as soon as possible?

  1. AA baseline HIV test
  2. BA thyroid panel test
  3. CA sweat chloride test
  4. DA serum lipase test
10.实验室检查值与电解质困难

A patient with kidney stones and fatigue has a calcium of 11.6 mg/dL (2.9 mmol/L), a high parathyroid hormone (PTH) and a low phosphate. Which condition is most likely?

  1. AVitamin D deficiency
  2. BPrimary hyperparathyroidism
  3. CHypoparathyroidism
  4. DCancer-related hypercalcemia
11.药理学中等

Why should a patient rinse the mouth after using an inhaled corticosteroid?

  1. ATo stop the drug being absorbed too quickly into the blood
  2. BTo prevent a fall in blood glucose
  3. CTo reduce the risk of oral thrush (candidiasis) and hoarseness
  4. DTo make the drug work faster in the lungs
12.药理学困难

A postoperative patient using morphine PCA is very drowsy, hard to rouse and has a respiratory rate of 7 per minute. What should the nurse do first?

  1. AStop the PCA, try to rouse the patient and give naloxone as per protocol
  2. BEncourage the patient to press the button only when awake and in pain
  3. CLet the patient sleep and recheck in one hour
  4. DReduce the PCA dose and leave the pump running
13.内外科护理:心血管与呼吸中等

A patient with a long QT interval develops a polymorphic ventricular tachycardia that twists around the baseline but still has a pulse. Which drug is used first?

  1. AOral digoxin
  2. BIntravenous magnesium sulfate
  3. CIntravenous potassium chloride as a bolus
  4. DIntravenous adenosine
14.内外科护理:心血管与呼吸困难

An older ex-smoker has a dry cough and worsening breathlessness over a year, finger clubbing and fine "Velcro-like" crackles at both bases at the end of inspiration. Which condition is most likely?

  1. ACommunity-acquired pneumonia
  2. BSpontaneous pneumothorax
  3. CIdiopathic pulmonary fibrosis
  4. DAn acute asthma attack
15.内外科护理:神经、内分泌与肾脏中等

Why are tacrolimus blood levels checked regularly?

  1. AThe drug only works if levels are as high as possible
  2. BToo high harms the kidney; too low risks rejection
  3. CThe levels show whether the patient has diabetes
  4. DThe levels show how much urine the kidney is making
16.内外科护理:神经、内分泌与肾脏困难

A nurse teaches a patient with CKD and a high potassium about diet. Which statement shows a need for further teaching?

  1. A"I will keep bananas and dried fruit to a minimum."
  2. B"I will boil my potatoes and throw away the water."
  3. C"I will check food labels for added salt when I go shopping."
  4. D"I will use a salt substitute instead of ordinary salt."
17.内外科护理:消化、围手术期与肿瘤中等

What is TENS?

  1. AA type of epidural catheter inserted in theatre
  2. BA strong opioid given through the skin as a weekly adhesive patch
  3. CA device that sends mild electrical pulses through skin pads
  4. DA pain score used for babies
18.内外科护理:消化、围手术期与肿瘤困难

A few hours after an ERCP, a patient has severe epigastric pain radiating to the back, with vomiting. Which complication is most likely?

  1. AAcute appendicitis
  2. BBiliary colic from a new stone
  3. CHepatitis B infection
  4. DPost-ERCP pancreatitis
19.产科护理中等

产后第 6 天预期出现哪种恶露?

  1. A完全没有分泌物
  2. B粉红至棕色分泌物(浆液性恶露)
  3. C鲜红色分泌物伴大血块
  4. D绿色、恶臭的分泌物
20.产科护理困难

A woman at 12 weeks has light bleeding and mild cramping. The cervix is closed and fetal heart activity is seen on ultrasound. How is this classified?

  1. AThreatened miscarriage
  2. BMissed miscarriage
  3. CInevitable miscarriage
  4. DIncomplete miscarriage
21.儿科护理中等

钳捏抓握(用拇指和食指捏起小物体)通常在大约多大时发育出来?

  1. A约 18 个月
  2. B约 9 至 10 个月
  3. C约 3 个月
  4. D约 2 岁
22.儿科护理困难

A child with nephrotic syndrome develops a painful, swollen leg. What should the nurse suspect?

  1. AA muscle strain from walking
  2. BOrdinary oedema from the illness
  3. CDeep vein thrombosis
  4. DAn allergic reaction to steroids
23.精神科护理中等

According to DSM-5, how long must signs of the disturbance last before schizophrenia can be diagnosed?

  1. AAt least 1 month, with no further time required
  2. BAt least 2 weeks of continuous symptoms
  3. CAt least 6 months, including at least 1 month of active symptoms
  4. DAt least 2 years, including 6 months of active symptoms
24.精神科护理困难

A child has been admitted several times with unexplained fevers that only happen when her mother is present. Staff see the mother tampering with the child's IV line. What is the priority action?

  1. ADischarge the child home with the mother as soon as possible
  2. BEnsure the child's safety and follow child protection procedures
  3. CDocument the event carefully in the notes and wait to see whether it happens again before telling anyone else
  4. DDiscuss the matter with the mother alone and ask her to stop
25.护理数学与单位换算中等
12345678910111212:55?12:55 PM2:55 PM11:55 PM12:55 AM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 12:55(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

12:55
  1. 112:55 PM
  2. 22:55 PM
  3. 311:55 PM
  4. 412:55 AM
26.护理数学与单位换算困难
00:0019:2500:40t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 19:25 开始,到次日早晨 00:40 结束(24 小时制)。它运行了多少分钟t?

19:2500:40
t = min
27.剂量计算中等
1:1000安瓿V = ? mL

一支肾上腺素安瓿标示为 1:1000(1 mg/mL)。医嘱为 0.3 mg 肌内注射(IM),用于严重过敏反应。你应抽取多少体积 V?

1:10000.3 mg
V = mL
28.剂量计算困难
66 kg189 cmBSA = √(h·w/3600)25 mg/m²D = ? mg

一名患者身高 189 cm,体重 66 kg。医嘱为 25 mg/m²。用 Mosteller 公式 BSA = √(身高 (cm) × 体重 (kg)/3600) 求剂量 D,以 mg 表示。

189 cm66 kg25 mg/m²
D = mg
29.静脉输液速度中等
1000 mL15 gtt/mL3 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 3 小时内输入 1000 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1000 mL3 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
50 mg250 mL10 mL/h? mcg/min

50 mg 药物溶于 250 mL 的输液以 10 mL/h 运行。患者每分钟接受多少微克 D?

50 mg/250 mL10 mL/h
D = mcg/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻100 mL水300 mL冰屑120 mL静脉输液50 mL/h × 12 h静脉抗生素2 × 50 mL尿液475 mL尿液150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 99 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

99 kg12 h尿液: 475 mL尿液: 150 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL600 mL 已输入60 mL/h16:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 60 mL/h 输注。到 16:30 时已输入 600 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL600 mL 已输入60 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 非常潮湿; 活动: 卧床不起; 活动能力: 轻度受限; 营养: 充足; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 24 次/分,SpO₂ 99%吸室内空气,血压 142/86 mmHg,脉搏 70 次/分,清醒,体温 37.1 °C。患者属于哪个临床风险组?点击它。

RR 24SpO₂ 99%空气SBP 142HR 70AT 37.1 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · The cannula site for signs of phlebitis

为什么是这个答案

The VIP score grades pain, redness, swelling and hardening along the vein. A rising score tells the nurse when the cannula must be removed.

答案

D · The cannula site for signs of phlebitis
2.护理学基础

答案: D · Explore the difference gently and assess the pain further

为什么是这个答案

When cues conflict, the nurse looks further. Patients may play pain down for many reasons, such as not wanting to bother staff or fearing side effects.

答案

D · Explore the difference gently and assess the pain further
3.感染控制与患者安全

答案: A · Give the patient a mask and seat them apart from others

为什么是这个答案

Offering a mask to people with respiratory symptoms and separating them from others reduces the spread of droplets. Tissues, hand hygiene products and waste bins are also provided.

答案

A · Give the patient a mask and seat them apart from others
4.感染控制与患者安全

答案: B · “I take off my mask first, and then I take off my gloves.”

为什么是这个答案

Gloves are the most contaminated item and are removed first, so dirty gloves do not touch the face or mask. Gown and gloves are taken off at the doorway before leaving the room, and hand hygiene follows. The other steps are correct.

答案

B · “I take off my mask first, and then I take off my gloves.”
5.优先排序与委派

答案: C · Metabolic acidosis

为什么是这个答案

The pH is low (acidosis), the PaCO₂ is normal and the bicarbonate is low, so the cause is metabolic. Causes include diabetic ketoacidosis, sepsis and kidney failure.

答案

C · Metabolic acidosis
6.优先排序与委派

答案: A · A brain scan to rule out bleeding

为什么是这个答案

Thrombolytics dissolve clots and would worsen a hemorrhagic stroke. A brain CT (or MRI) is needed first to rule out bleeding, and it must be done quickly.

答案

A · A brain scan to rule out bleeding
7.临床护理

答案: D · It does not need routine INR monitoring

为什么是这个答案

DOACs have predictable effects so INR monitoring is not needed. They still cause bleeding, have some interactions and need kidney function checked.

答案

D · It does not need routine INR monitoring
8.临床护理

答案: C · Raising the head of the bed to about 30° with the head kept midline

为什么是这个答案

Head elevation and a midline neck position help venous drainage from the brain. Neck flexion, tight tube ties, coughing, straining and unnecessary suctioning can all raise intracranial pressure.

答案

C · Raising the head of the bed to about 30° with the head kept midline
9.实验室检查值与电解质

答案: A · A baseline HIV test

为什么是这个答案

After an occupational exposure, the wound is washed and the incident is reported at once. Baseline tests for HIV, hepatitis B and hepatitis C are taken, and post-exposure prophylaxis is started as soon as possible if indicated, ideally within hours.

答案

A · A baseline HIV test
10.实验室检查值与电解质

答案: B · Primary hyperparathyroidism

为什么是这个答案

In primary hyperparathyroidism, usually from an adenoma, PTH is high despite high calcium, and phosphate is low because PTH increases its excretion. Cancer-related hypercalcemia typically has a suppressed PTH.核对依据: Parathyroid Hormone (PTH) Test · MedlinePlus (NIH) (2023); Hyperparathyroidism · MedlinePlus (NIH) (2026)

答案

B · Primary hyperparathyroidism
11.药理学

答案: C · To reduce the risk of oral thrush (candidiasis) and hoarseness

为什么是这个答案

Steroid left in the mouth and throat suppresses local immunity and can cause candidiasis and a hoarse voice. Rinsing and spitting, and using a spacer, reduce this risk.

答案

C · To reduce the risk of oral thrush (candidiasis) and hoarseness
12.药理学

答案: A · Stop the PCA, try to rouse the patient and give naloxone as per protocol

为什么是这个答案

Excessive sedation and a low respiratory rate signal opioid-induced respiratory depression. The opioid is stopped, the patient is stimulated and supported with oxygen, naloxone is given as per protocol and help is called.

答案

A · Stop the PCA, try to rouse the patient and give naloxone as per protocol
13.内外科护理:心血管与呼吸

答案: B · Intravenous magnesium sulfate

为什么是这个答案

Torsades de pointes is treated with IV magnesium, plus correction of low potassium and stopping drugs that prolong the QT interval. If the patient loses their pulse, defibrillation is needed. Potassium must never be given as an IV bolus.

答案

B · Intravenous magnesium sulfate
14.内外科护理:心血管与呼吸

答案: C · Idiopathic pulmonary fibrosis

为什么是这个答案

Idiopathic pulmonary fibrosis causes progressive breathlessness, a dry cough, clubbing and fine end-inspiratory crackles. Spirometry shows a restrictive pattern and CT shows fibrosis. Treatment includes antifibrotic drugs, pulmonary rehabilitation, oxygen and palliative care.

答案

C · Idiopathic pulmonary fibrosis
15.内外科护理:神经、内分泌与肾脏

答案: B · Too high harms the kidney; too low risks rejection

为什么是这个答案

Tacrolimus has a narrow therapeutic range and many interactions. High levels can cause nephrotoxicity, tremor and high glucose, while low levels risk rejection. Trough levels are taken before the morning dose.

答案

B · Too high harms the kidney; too low risks rejection
16.内外科护理:神经、内分泌与肾脏

答案: D · "I will use a salt substitute instead of ordinary salt."

为什么是这个答案

Salt substitutes often contain potassium chloride, which can cause dangerous hyperkalaemia in CKD. Patients should reduce salt without using these products. Boiling vegetables and limiting high-potassium foods are correct.

答案

D · "I will use a salt substitute instead of ordinary salt."
17.内外科护理:消化、围手术期与肿瘤

答案: C · A device that sends mild electrical pulses through skin pads

为什么是这个答案

TENS is thought to reduce pain partly through the gate-control mechanism. It is non-invasive and patient-controlled, but is avoided over certain areas and with some implanted devices.

答案

C · A device that sends mild electrical pulses through skin pads
18.内外科护理:消化、围手术期与肿瘤

答案: D · Post-ERCP pancreatitis

为什么是这个答案

Pancreatitis is the most common serious complication of ERCP. Severe epigastric pain radiating to the back with raised amylase or lipase suggests it; management includes analgesia, IV fluids and close monitoring.

答案

D · Post-ERCP pancreatitis
19.产科护理

答案: B · 粉红至棕色分泌物(浆液性恶露)

为什么是这个答案

浆液性恶露预期出现在约第 4 天至第 10 天。大血块或重新出现大量鲜红色出血提示组织残留或子宫复旧不全;恶臭提示感染。

答案

B · 粉红至棕色分泌物(浆液性恶露)
20.产科护理

答案: A · Threatened miscarriage

为什么是这个答案

Bleeding with a closed cervix and a viable pregnancy is a threatened miscarriage; many continue normally. An open cervix means an inevitable or incomplete miscarriage, and a missed miscarriage has no fetal heart activity.

答案

A · Threatened miscarriage
21.儿科护理

答案: B · 约 9 至 10 个月

为什么是这个答案

钳捏抓握通常在约 9–10 个月时出现,到约 12 个月时变得灵巧精细。这也是这个年龄小物体成为窒息风险的原因。

答案

B · 约 9 至 10 个月
22.儿科护理

答案: C · Deep vein thrombosis

为什么是这个答案

Nephrotic syndrome causes a hypercoagulable state through loss of anticoagulant proteins, raised clotting factors and haemoconcentration. A painful, swollen limb suggests thrombosis and needs urgent medical review.

答案

C · Deep vein thrombosis
23.精神科护理

答案: C · At least 6 months, including at least 1 month of active symptoms

为什么是这个答案

Schizophrenia needs continuous signs for at least 6 months, with at least 1 month of active-phase symptoms such as delusions or hallucinations. An episode of 1 to 6 months is schizophreniform disorder.

答案

C · At least 6 months, including at least 1 month of active symptoms
24.精神科护理

答案: B · Ensure the child's safety and follow child protection procedures

为什么是这个答案

This suggests factitious disorder imposed on another, which is a form of child abuse. The nurse protects the child and reports through safeguarding procedures. Confronting the parent alone can increase the risk to the child.

答案

B · Ensure the child's safety and follow child protection procedures
25.护理数学与单位换算

答案: 12:55 PM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

12 → 12 PM

答案

12:55 PM

答案

12:55 PM
26.护理数学与单位换算

答案: t = 315 min

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

19:25 → 24:00 = 275 min

午夜之后

00:00 → 00:40 = 40 min

合计

t = 275 + 40 = 315 min

答案

t = 315 min
27.剂量计算

答案: V = 0.3 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1:1000 = 1 g/1000 mL = 1 mg/mL

体积

V = 0.3/1 = 0.3 mL

答案

V = 0.3 mL

美国的标签现在标示 mg/mL(1 mg/mL = 1:1000;0.1 mg/mL = 1:10 000)。切勿静脉推注 1 mg/mL 的肾上腺素。

28.剂量计算

答案: D = 46.54 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面积

BSA = √(189·66/3600) = √3.465 = 1.861 m²

剂量

D = 25·1.861 = 46.54 mg

答案

D = 46.54 mg
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

3·60 = 180 min

滴速

R = 1000·15/180 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: D = 33.33 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

50000 mcg/250 mL = 200 mcg/mL

每小时剂量

10·200 = 2000 mcg/h

每分钟剂量

D = 2000/60 = 33.33 mcg/min

答案

D = 33.33 mcg/min
31.静脉输液与液体平衡

答案: U = 0.53 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

475 + 150 = 625 mL

每千克每小时

U = 625/(99·12) = 0.5261 ≈ 0.53 mL/kg/h

答案

U = 0.53 mL/kg/h
32.静脉输液与液体平衡

答案: t = 6.7 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 600 = 400 mL

时间

t = 400/60 = 6.667 ≈ 6.7 h

答案

t = 6.7 h

约为 6 h 40 min,所以袋子大约在 23:10 输完。

33.临床评估评分

答案: B = 14

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 非常潮湿 → 2
活动: 卧床不起 → 1
活动能力: 轻度受限 → 3
营养: 充足 → 3
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 3 + 2 + 1 + 3 + 3 + 2 = 14

答案

B = 14
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 24/min → 2
SpO₂ 99% → 0
吸空气 → 0
SBP 142 mmHg → 0
HR 70/min → 0
清醒 (A) → 0
T 37.1 °C → 0

总分和红色分值

NEWS2 = 2 + 0 + 0 + 0 + 0 + 0 + 0 = 2
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions